Time	Ball room (Plenary)	Boundary	18 August 2023 Marathon B	Marathon A			
07h00 - 08h00	Registration Registration						
08h15 - 08h30	Opening and introduction: K	eshena Naidoo - Conference Cl	nairperson				
08h30 - 08h45	Welcome (15 min)						
	Speaker: Percy Mahlathi - Deputy Director General, National Department of Health						
	Chair: Mergan Naidoo						
08h45 - 09h30	PLENARY 1: HIV 2023: An update for the family physician (45 min)						
	Speaker: Francois Venter Chair: Mergan Naidoo						
09h30 - 10h15	PLENARY 2: JC COETZEE LECTURE: Why Preterm Birth Matters (45 min)						
	Speaker: Priya Soma-Pillay	,	() ()				
	Chair: Mergan Naidoo						
10h15 - 10h45	Tea / Coffee Break [Venue: M	lembers' Lounge] (E-Posters &	Exhibitions available to view				
10h45 - 11h45	WORKSHOP 1: Towards a	WORKSHOP 2: How to get	SEMINAR 1: Sexual	ORAL ABSTRACT PRESENTATIONS SESSION A:			
	climate resilient primary	Published (120 min)	History taking (60 min)	Theme: Population health and local context -			
	health care practice (120	Facilitators - South African	Speakers: Padaruth	disease surveillance, health promotion and			
	min) Speaker: Christian Lokotola	Family Practice Journal editors: Klaus von	Ramlachan, Anthony Smith	preventative services (10 min each - Tot 40 min) (10h45 - 11h15)			
	Speaker. Christian Lokotola	Pressentin, Arun Nair,	Chair: Keshena Naidoo	Assessors: C. Steyn, Olufemi Omole			
		Indiran Govender, Ramprakash Kaswa, Shane Murphy	Grant Restreta Nation	Chair: Honey Mabuza			
				OA 01: Implementing active surveillance for TB in			
				the Eastern Cape			
				OA 02: District Level Hospital Diabetic Patients			
				Referred to Intermediate Care: A Descriptive			
				Analysis OA 03: Analysing the technique of blood pressure			
				measurement in primary care: a single centre pilo			
				study.			
				Q&A session (10 min)			
11h15				ORAL ABSTRACT PRESENTATIONS SESSION B:			
				Theme: Population health and local context -			
				disease surveillance, health promotion and			
				preventative services (10 min each - Tot 40 min)			
				(11h15 - 11h55) OA 04: Quality of care of patients with type 2			
				diabetes mellitus at a public sector district hospita			
				OA 24: Mortality trends during the first three			
				waves of the COVID-19 pandemic at an urban			
				district hospital in South Africa: A retrospective			
				comparative analysis			
				OA 07: The quality of Primary care services in			
				public sector facilities in Uganda			
11h45 - 12h45			SEMINAR 2: Private	Q&A session (10 min) ORAL ABSTRACT PRESENTATIONS SESSION C:			
111143 - 121143			Practice Forum: The	Theme: Sharing patient care - team-based care (1			
			road ahead (60 min)	min each - Tot 40 min) (11h55 - 12h40)			
			Speaker: Sheena	OA 09: Evaluating the implementation of Group			
			Mathew	Empowerment and Training (GREAT) for diabetes			
			Chair: Prithy Ramlachan	South Africa: Convergent mixed methods.			
				OA 10: Depression, Anxiety, and Stress in Frontlin			
				Doctors during the COVID-19 Pandemic in Public			
				Sector Hospitals, Tshwane, South Africa. OA 11: Burnout in Frontline Doctors during the			
				COVID-19 Pandemic in Public Sector Hospitals,			
				Tshwane, South Africa.			
				Q&A session (10 min)			
12h45 - 13h45	SERVIER Lunch Symposia with Andrian Dreyer (specialist physician) - Diabetes and multimorbidity						
		[Venue: GALA A & B] Pre-booking essential to avoid disappointment					
	[Venue: GALA A & B] Pre-boo						
12h45 - 13h45	[Venue: GALA A & B] Pre-boo Lunch [Venue: Members' Lou	inge] (E-Posters & Exhibitions a	vailable to view)				
	[Venue: GALA A & B] Pre-boo Lunch [Venue: Members' Lou PLENARY 3: Climate Change		vailable to view)				
12h45 - 13h45	[Venue: GALA A & B] Pre-boo Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth	inge] (E-Posters & Exhibitions a	vailable to view)				
12h45 - 13h45 13h45 - 14h30	[Venue: GALA A & B] Pre-boo Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah	inge] (E-Posters & Exhibitions a and the Primary Care System	vailable to view) (45 min)	5 min)			
12h45 - 13h45	[Venue: GALA A & B] Pre-boo Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me	inge] (E-Posters & Exhibitions a and the Primary Care System edico-Legal Examination of a v	vailable to view) (45 min)	5 min)			
12h45 - 13h45 13h45 - 14h30	[Venue: GALA A & B] Pre-boo Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah	inge] (E-Posters & Exhibitions a and the Primary Care System edico-Legal Examination of a v	vailable to view) (45 min)	5 min)			
12h45 - 13h45 13h45 - 14h30	[Venue: GALA A & B] Pre-boo Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me Speakers: Sagie Naidoo and C Chair: Clive Rangiah	inge] (E-Posters & Exhibitions a and the Primary Care System edico-Legal Examination of a v	vailable to view) (45 min) ictim of a Sexual Offence (49	5 min)			
12h45 - 13h45 13h45 - 14h30 14h30 - 15h15	[Venue: GALA A & B] Pre-boo Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me Speakers: Sagie Naidoo and C Chair: Clive Rangiah	inge] (E-Posters & Exhibitions a and the Primary Care System edico-Legal Examination of a v Carina Coetzee	vailable to view) (45 min) ictim of a Sexual Offence (49	5 min) POSTER PRESENTATIONS SESSION A: Theme:			
12h45 - 13h45 13h45 - 14h30 14h30 - 15h15 15h15 - 15h45	[Venue: GALA A & B] Pre-boo Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me Speakers: Sagie Naidoo and C Chair: Clive Rangiah Tea/Coffee Break [Venue: Me	inge] (E-Posters & Exhibitions a and the Primary Care System edico-Legal Examination of a v Carina Coetzee embers' Lounge] (E-Posters & E	vailable to view) (45 min) ictim of a Sexual Offence (49) exhibitions available to view)				
12h45 - 13h45 13h45 - 14h30 14h30 - 15h15 15h15 - 15h45	[Venue: GALA A & B] Pre-book Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me Speakers: Sagie Naidoo and C Chair: Clive Rangiah Tea/Coffee Break [Venue: Me SEMINAR 3: Integrating mental health into Primary Care (45 min)	and the Primary Care System edico-Legal Examination of a v Carina Coetzee embers' Lounge] (E-Posters & E WORKSHOP 3.1: Forensic Evidence Collection in Sexual Assault/Rape cases	vailable to view) (45 min) ictim of a Sexual Offence (49) xhibitions available to view) WORKSHOP 4: Next 5 Mastering job interview skills for Family	POSTER PRESENTATIONS SESSION A: Theme: Population health and local context - disease surveillance, health promotion and preventative			
12h45 - 13h45 13h45 - 14h30 14h30 - 15h15 15h15 - 15h45	[Venue: GALA A & B] Pre-book Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me Speakers: Sagie Naidoo and C Chair: Clive Rangiah Tea/Coffee Break [Venue: Me SEMINAR 3: Integrating mental health into Primary Care (45 min) Speaker: Keletso Karen	and the Primary Care System edico-Legal Examination of a v Carina Coetzee embers' Lounge] (E-Posters & E WORKSHOP 3.1: Forensic Evidence Collection in Sexual Assault/Rape cases (45 min)	vailable to view) (45 min) ictim of a Sexual Offence (45 xhibitions available to view) WORKSHOP 4: Next 5 Mastering job interview skills for Family Physicians: Navigating	POSTER PRESENTATIONS SESSION A: Theme: Population health and local context - disease surveillance, health promotion and preventative services (3 min each - Tot 30 min) (15h45 - 16h15			
12h45 - 13h45 13h45 - 14h30 14h30 - 15h15 15h15 - 15h45	[Venue: GALA A & B] Pre-book Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me Speakers: Sagie Naidoo and C Chair: Clive Rangiah Tea/Coffee Break [Venue: Me SEMINAR 3: Integrating mental health into Primary Care (45 min) Speaker: Keletso Karen Tsebe-Mchunu	and the Primary Care System edico-Legal Examination of a v Carina Coetzee embers' Lounge] (E-Posters & E WORKSHOP 3.1: Forensic Evidence Collection in Sexual Assault/Rape cases	vailable to view) (45 min) ictim of a Sexual Offence (45 xhibitions available to view) WORKSHOP 4: Next 5 Mastering job interview skills for Family Physicians: Navigating the path to professional	POSTER PRESENTATIONS SESSION A: Theme: Population health and local context - disease surveillance, health promotion and preventative services (3 min each - Tot 30 min) (15h45 - 16h15 Chair: Richard Cooke			
12h45 - 13h45 13h45 - 14h30 14h30 - 15h15 15h15 - 15h45	[Venue: GALA A & B] Pre-book Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me Speakers: Sagie Naidoo and C Chair: Clive Rangiah Tea/Coffee Break [Venue: Me SEMINAR 3: Integrating mental health into Primary Care (45 min) Speaker: Keletso Karen	and the Primary Care System edico-Legal Examination of a v Carina Coetzee embers' Lounge] (E-Posters & E WORKSHOP 3.1: Forensic Evidence Collection in Sexual Assault/Rape cases (45 min)	vailable to view) (45 min) ictim of a Sexual Offence (45 xhibitions available to view) WORKSHOP 4: Next 5 Mastering job interview skills for Family Physicians: Navigating the path to professional success. (90 min)	POSTER PRESENTATIONS SESSION A: Theme: Population health and local context - disease surveillance, health promotion and preventative services (3 min each - Tot 30 min) (15h45 - 16h15 Chair: Richard Cooke Assessors: Mergan Naidoo, Sherika Hanley			
12h45 - 13h45 13h45 - 14h30 14h30 - 15h15 15h15 - 15h45	[Venue: GALA A & B] Pre-book Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me Speakers: Sagie Naidoo and C Chair: Clive Rangiah Tea/Coffee Break [Venue: Me SEMINAR 3: Integrating mental health into Primary Care (45 min) Speaker: Keletso Karen Tsebe-Mchunu	and the Primary Care System edico-Legal Examination of a v Carina Coetzee embers' Lounge] (E-Posters & E WORKSHOP 3.1: Forensic Evidence Collection in Sexual Assault/Rape cases (45 min)	vailable to view) (45 min) ictim of a Sexual Offence (45 xhibitions available to view) WORKSHOP 4: Next 5 Mastering job interview skills for Family Physicians: Navigating the path to professional success. (90 min) Speaker: Chantelle van	POSTER PRESENTATIONS SESSION A: Theme: Population health and local context - disease surveillance, health promotion and preventative services (3 min each - Tot 30 min) (15h45 - 16h15 Chair: Richard Cooke Assessors: Mergan Naidoo, Sherika Hanley PP 01: Factors influencing insulin initiation in			
12h45 - 13h45 13h45 - 14h30 14h30 - 15h15 15h15 - 15h45	[Venue: GALA A & B] Pre-book Lunch [Venue: Members' Lou PLENARY 3: Climate Change Speaker: Amy Booth Chair: Clive Rangiah PLENARY 4: Pitfalls in the Me Speakers: Sagie Naidoo and C Chair: Clive Rangiah Tea/Coffee Break [Venue: Me SEMINAR 3: Integrating mental health into Primary Care (45 min) Speaker: Keletso Karen Tsebe-Mchunu	and the Primary Care System edico-Legal Examination of a v Carina Coetzee embers' Lounge] (E-Posters & E WORKSHOP 3.1: Forensic Evidence Collection in Sexual Assault/Rape cases (45 min)	vailable to view) (45 min) ictim of a Sexual Offence (45 xhibitions available to view) WORKSHOP 4: Next 5 Mastering job interview skills for Family Physicians: Navigating the path to professional success. (90 min)	POSTER PRESENTATIONS SESSION A: Theme: Population health and local context - disease surveillance, health promotion and preventative services (3 min each - Tot 30 min) (15h45 - 16h15) Chair: Richard Cooke Assessors: Mergan Naidoo, Sherika Hanley			

16h15			PP 04: Causes of neonatal deaths at Kgapane Hospital, Limpopo Province PP 22: The impact of a Family Physician at a Community Health Centre PP 07: Long COVID - Chronically Problematic, a Scoping Review Q&A session (10 min) POSTER PRESENTATIONS SESSION B: Theme: Population health and local context - disease surveillance, health promotion and preventative services (3 min each - Tot 30 min) (16h15 - 16h45) PP 08: Quality Improvement Project - Implementation of checklist when performing Manual Vacuum Aspiration to improve patient outcomes. PP 09: Profile of sexual assault survivors at Thuthuzela Care Centre in Mankweng Hospital, Limpopo Province. PP 10: An audit of resuscitation trolleys at several hospitals in KwaZulu-Natal. PP 11: Patients' characteristics and reasons for self- referral to the emergency department at Robert Mangaliso Sobukwe Hospital, Kimberley, for non- urgent conditions. PP 12: Implementing active surveillance for TB: A quality improvement project. PP 13: Using ecomaps in the assessment of care coordination in Melusi informal settlement, Tshwane.
16h30 - 17h15	ORAL ABSTRACT PRESENTATIONS SESSION E: Theme: Building professional capacity for integrated care (10 min each - Tot 40 min) 16h30 - 17h15 Chair: Honey Mabuza Assessors: C. Steyn, Olufemi Omole OA 15: Community Oriented Primary Care Foot-printing- The WITS- NMFC Undergraduate Programme Experience OA 17: The new family medicine rotation for medical interns: A review in the Western Cape province Q&A session (10 min)	and nature of expert evidence in a criminal trial (45 min) Speaker: Advocate Carina	Q&A session (10 min)
16h45		POSTER PRESENTATIONS SESSION C: Theme A: Sharing patient care - team-based care & Theme B: Addressing multi-morbidity and long-term care (3 min each - Tot 22 min) (16h45 - 17h05) PP 14: Occupational Burnout among medical doctors working in Mankweng and Pietersburg Hospital, Limpopo Province. PP 15: Perspectives and attitudes of South African medical professionals towards voluntary euthanasia and physician-assisted suicide: a phenomenological research study. PP 16: Characteristics of female substance users initiated on opioid substitution therapy at primary health care level in Tshwane, South Africa. PP 17: Knowledge, Attitude and practice of Nurses regarding Diabetes Mellitus in Tzaneen Clinics, Limpopo Province. Q&A session 10 min POSTER PRESENTATIONS SESSION D: Theme A: Building professional capacity for integrated care & Theme B: Digital health (3 min each - Tot 30 min) (17h05 - 17h35) PP 18: Presenting powerful posters PP 19: Exploring the influence of professional socialization on the professional identity development of clinical associates. PP 20: Students preference of learning modes: does it correlate with their learning styles?	

		PP 05: Diabetes Mellitus comorbidity and risk factors among HIV patients at primary care facilities in Harare, Zimbabwe. PP 23: PRO-active TElemedicine taCTical OpeRation (PROTECTOR): Using telehealth to bring wellness into the home Q&A session (10 min)			
17h35 - 18h00	SAAFP AGM				
18h00 - 18h15	National Council Meeting (Vote for next year's EXCO)				
18h30 for 19h00	Gala Dinner [Venue: Gala A & B] (pre-booking essential)				

		DAY 2: Saturda	y, 19 August 2023				
Time	Ball room (Plenary)	Boundary	Marathon B	Marathon A			
07h30 - 08h30 08h30 - 09h10	Registration (40 sci.)						
081130 - 091110	Speaker: Bob Mash	PLENARY 5: The state of the Academy (40 min) Speaker: Boh Mach					
	Chair: Richard Cooke						
09h10 - 09h50		ary Health Care to improve Ch	ild Health outcomes (40 min)				
	Speaker: Haroon Saloojee						
	Chair: Laurel Baldwin-Ragaven						
09h50 - 10h20	Tea/Coffee Break [Venue: Me	embers' Lounge] (E-Posters & E	xhibitions available to view)				
10h20 - 11h20	SEMINAR 5:	WORKSHOP 5.1:	SEMINAR 6: Unmasking	ORAL ABSTRACT PRESENTATIONS SESSION F:			
	Hyperglycaemia in	Managing any	the face of Autistic	Theme: Building professional capacity for			
	Pregnancy (60 min)	emergencies in primary	Spectrum Disorder and	integrated care (10 min each - Tot 40 min)			
	Speaker: Nasrin Mahyoodeen	health care (Session 1) (60 min)	ADHD: Diagnostic Overlap and Integrated Care (60	(10h20 - 10h50) Assessors: C. Steyn, Olufemi Omole			
	Chair: Sherika Hanley	Speaker: Jurgens Staats	min)	Chair: Honey Mabuza			
	,	(Limited to 20 participants)	Speaker: Lisa Galvin	OA 18: The mental health impact of community			
			Chair: Sheena Mathew	service: a qualitative analysis of the experience			
				of a group of South African doctors			
				OA 19: Perceptions of specialists in the public			
				sector, on the role and value of family medicine			
				OA 20: Candidates' perceived benefits and challenges of the revised curriculum of the			
				Diploma in HIV Management of the College of			
				Family Medicine of South Africa: A Cross			
				Sectional Survey			
				Q&A session 10 min			
				ORAL ABSTRACT PRESENTATIONS SESSION G:			
				Theme: Building professional capacity for			
				integrated care (10 min each - Tot 50 min) (10h50 - 11h40)			
				OA 21: Developing entrustable professional			
				activities (EPAs) for postgraduate family			
				medicine education in South Africa			
				OA 16: Workplace based learning opportunities:			
				perceptions from a South African family Medicine postgraduate training program.			
				OA 23: The career pathway of family physicians			
				after graduating from South African training			
				programmes from 2008-2022			
				Q&A session 10 min, Comfort break 10 min			
11h20 - 12h20	WORKSHOP 7: Exercise	WORKSHOP 5.2:	SEMINAR 7: Rehabilitation	ORAL ABSTRACT PRESENTATIONS SESSION D:			
	therapy in chronic diseases (60 min)	Managing any emergencies in primary	in Neurodiversity (60 min) Speaker: Frances Kaplan	Theme: Theme: Addressing multi-morbidity and long-term care (10 min each - Tot 30 min) (11h40			
	Panel: Andrew Heilbrunn,	health care (Session 2) (60	Chair: Sheena Mathew	- 12h20)			
	Philippe Gradidge	min)		Assessors: C. Steyn, Olufemi Omole			
	Chair: Keshena Naidoo	Speaker: Jurgens Staats		Chair: Honey Mabuza			
		(Limited to 20 participants)		OA 13: A Rural Palliative Care Programme in the			
				Western Cape province of South Africa - a four- year review			
				OA 14: Physical medicine and rehabilitation			
				Q&A session (10 min)			
12h20 - 13h20	Lilly Lunch Symposium with	Kershlin Naidu - Optimizing tre	atment for your type 2 diabet	es patient - a case study discussion.			
		oking essential to avoid disappo					
12h20 - 13h20		unge] (E-Posters & Exhibitions a	-				
13h30 - 14h15	PLENARY 7: KM SEEDAT LECTURE (Community-oriented primary health care for National Health Insurance) (45 min) Speaker: Shabir Moosa						
	Chair: Bernard Gaede						
14h15 - 15h00	PLENARY 8: Health Advocacy (45 min)						
	Speaker: Mark Heywood						
451.00 451.00	Chair: Bernard Gaede						
15h00 - 15h30 15h30 - 16h30	SEMINAR 8: Collaboration	embers' Lounge] (E-Posters & E WORKSHOP 8: Sub-	whibitions available to view) WORKSHOP 6: Train the	No Session.			
TOUSU - 101120	with Traditional healers.	specialities in Family	clinical Trainer - New	140 36331011.			
	Bridging the Gap: Ethical	Medicine (120 min)	developments (60 min)				
	Considerations for	Presenters: Olufemi	Speaker: Hanneke Brits				
	Effective Collaboration	Omole, Laurel Baldwin-					
	with Traditional Health	Ragaven, Klaus von					
	Practitioners (60 min)	Pressentin, Madeleine					
	Speaker: Gaynor Grace Chair: Keletso Karen Tsebe-	Muller, Mergan Naidoo					
	Mchunu						
16h30 - 17h15	SEMINAR 4: Paradigm	1	No Session – please join	1			
	shift for NCDs (45 min)		seminar 4.				
	Speaker: Sundeep Ruder						
47147	Chair: Sherika Hanley						
17h15 - 17h30	Prize Giving & Closure						